Previous |  Up |  Next


de Sitter space; spacelike hypersurface; scalar curvature; principal curvature; umbilical
In this paper, we characterize the $n$-dimensional $(n\ge 3)$ complete spacelike hypersurfaces $M^n$ in a de Sitter space $S^{n+1}_1$ with constant scalar curvature and with two distinct principal curvatures one of which is simple.We show that $M^n$ is a locus of moving $(n-1)$-dimensional submanifold $M^{n-1}_1(s)$, along $M^{n-1}_1(s)$ the principal curvature $\lambda $ of multiplicity $n-1$ is constant and $M^{n-1}_1(s)$ is umbilical in $S^{n+1}_1$ and is contained in an $(n-1)$-dimensional sphere $S^{n-1}\big (c(s)\big )=E^n(s)\cap S^{n+1}_1$ and is of constant curvature $\big (\frac{d\lbrace \log |\lambda ^2-(1-R)|^{1/n}\rbrace }{ds}\big )^2-\lambda ^2+1$,where $s$ is the arc length of an orthogonal trajectory of the family $M^{n-1}_1(s)$, $E^n(s)$ is an $n$-dimensional linear subspace in $R^{n+2}_1$ which is parallel to a fixed $E^n(s_0)$ and $u=\big |\lambda ^2-(1-R)\big |^{-\frac{1}{n}}$ satisfies the ordinary differental equation of order 2, $\frac{d^2u}{ds^2}-u\big (\pm \frac{n-2}{2}\frac{1}{u^n}+R-2\big )=0$.
[1] Brasil, A., Jr., , Colares, A. G., Palmas, O.: Complete spacelike hypersurfaces with constant mean curvature in the de Sitter space: A gap Theorem. Illinois J. Math. 47 (3) (2003), 847–866. MR 2007240 | Zbl 1047.53031
[2] Cheng, Q. M.: Complete hypersurfaces in a Euclidean space $R^{n+1}$ with constant scalar curvature. Indiana Univ. Math. J. 51 (2002), 53–68. DOI 10.1512/iumj.2002.51.2040 | MR 1896156
[3] Otsuki, T.: Minimal hypersurfaces in a Riemannian manifold of constant curvature. Amer. J. Math. 92 (1970), 145–173. DOI 10.2307/2373502 | MR 0264565 | Zbl 0196.25102
[4] Shu, S. C.: Complete spacelike hypersurfaces in a de Sitter space. Bull. Austral. Math. Soc. 73 (2006), 9–16. DOI 10.1017/S0004972700038570 | MR 2206558 | Zbl 1098.53051
[5] Zheng, Y.: On spacelike hypersurfaces in the de Sitter spaces. Ann. Global Anal. Geom. 13 (1995), 317–321. DOI 10.1007/BF00773403 | MR 1364006
[6] Zheng, Y.: Spacelike hypersurfaces with constant scalar curvature in the de Sitter spaces. Differential Geom. Appl. 6 (1996), 51–54. DOI 10.1016/0926-2245(96)00006-X | MR 1384878
Partner of
EuDML logo